# SDR DALA1027920663

- Difficulty date: October 19, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 51,334 hours, 6,509 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE EMERGENCY PATH LIGHTS BETWEEN DOOR 1L & 2L INOPERATIVE.  MAINTENANCE REPAIRED THE WIRING.  OPERATIONAL CHECK WAS GOOD.
